×

Found 608 Documents (Results 1–100)

On the existence of two affine-equivalent frameworks with prescribed edge lengths in Euclidean \(d \)-space. (English. Russian original) Zbl 07780150

Sib. Math. J. 64, No. 6, 1273-1278 (2023); translation from Sib. Mat. Zh. 64, No. 6, 1131-1137 (2023).
Reviewer: Jan Kurek (Lublin)
MSC:  52C45 51K05
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field